Review: Clomid#2

Tuesday, July 14, 2009

Just to provide some data for me to look back on later (while I pat my growing baby belly- HA!), last night I took my last clomid pill for round 2.

I felt a little off (tired/headachey/sort of hot) last night, and I feel another headachey afternoon coming on again today. I don't mind the headaches- I am thankful because it seems like I'm not getting the more awful emotional side effects. And I get hormone-related headaches (not bad or anything) during my cycle, so I'm not surprised that it's one of the side effects I'm experiencing.

I was thinking today as I was mowing our backyard that if we become pregnant this cycle, we will be able to hang out with our little teeny baby at the pool next summer. What a different "at the pool" afternoon that will be, and what a huge prayer it is that that'll come to pass.

God be our light as we trust the outcome of this second clomid cycle to you!

5 comments:

Hope said...

I am hoping this is the cycle for you!! Glad that you aren't feeling the emotional effects of clomid this time.

The Pifer's said...

I am praying for you sweetie...have faith! God will get us through this some how..some way!

Hillary said...

I just said a prayer that God would open your womb this cycle!!

Praying for Hope said...

Praying for you!

barrenandbelieving said...

So clomid makes some people moody? Wow, my Dr never told me that and I am very moody today and yesterday. I am just finishing my first round of Clomid and can identify will your thoughts...here is to having babies next summer !